MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT, EPATCH 2.0,BTI

BRAEMAR MANUFACTURING, LLC UNIT, EPATCH 2.0,BTI
Model Number 02-01650
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was hot to the touch and the battery was swelling/budging with visible cracks.There was no report of death or serious injury, or impact to patient.
 
Additional Manufacturer Narrative
Engineering evaluation was completed on 22may2023.Device was inspected for general physical integrity, the device case was cracked.Device started charge at 9:10am at 65.5ma, slow blinking white led, at 79.4f.Device charging was stopped at 9:40am at 449.3ma at 107.4f as this exceeds the limit for device heating.See attachment 1 for results.Device was opened to visually inspect for damage and corrosion that may have caused of contributed to allegation.The printed circuit board showed no signs of damage.The battery was swollen and the covering was wrinkled.Conclusion: engineering evaluation was able to confirm charging overheat/bulging issue.Device exceeded normal operating temperatures.Root cause is likely due to the swelling of the battery.Summary: it was reported that the device was hot to the touch and the battery was swelling/budging with visible cracks.The device returned for investigation and engineering evaluation was able to confirm charging overheat/bulging issue.Device exceeded normal operating temperature.Root cause is most probable to be due to the swelling of the battery.

Brand Name
UNIT, EPATCH 2.0,BTI
Common Device Name
UNIT, EPATCH 2.0,BTI
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 55121
MDR Report Key17043743
Report Number2133409-2023-00025
Device Sequence Number21028674
Product Code DSI
UDI-Device IdentifierB146EP2020
UDI-PublicB146EP2020
Combination Product (Y/N)N
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01650
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown